# SDR 2023F00075

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: General aviation
- Aircraft: N605KW
- Make and model: Boeing 767
- Aircraft serial: 23180
- Aircraft time: 63,313 hours, 18,606 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: None
- Location: Zone 800
- Part time: 63,313 hours, 18,606 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O, L FWD ENTRY DOOR EICAS DISPLAYED - DOOR WARNING ALSO ILLUM INTERMITTENTLY.  PRESSURIZATION NORMAL.   ACCOMPLISHED FIM 52-71 FT 804 & FIM 32-09 FT 803, NO FAULTS NOTED.  CLOSED & LATCHED THE L FWD ENTRY DOOR PER AMM 52-11-001/201.  ANNUNCIATOR LIGHT & EICAS MESSAGE ARE DISPLAYING CORRECTLY.
